# SDR SWAA2023070565058

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 242UF UPPER SKIN HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 242UF IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6 AND BOEING DWG 147A5810-95.  FOUND DAMAGE TO UPPER SURFACE SKIN PLIES TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.  REPAIR TO BE ACCOMPLISHED PER SRM 53-00-50-2R-1.  REMOVED ALL THROUGH AND BLIND INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B.  REMOVED DAMAGE FROM UPPER SURFACE SKIN AND CORE THEN CLEANED PANEL; OK TO APPLY POTTING TO EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 3A-G.[08] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1527294-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ID: E11543 CAL DUE DATE 09/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)-M(1).
